Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sharp pain in lower left quadrant, radiates to left leg. Surgery done to remove one ovary. Causes?

My wife complains of a sharp pain that comes and goes every 5 to 15 seconds or so, in the left lower quadrant. She complains of pain radiating to her left leg in sharp pulsations and going all the way down past her left knee . She had one of her ovaries removed; she says that if she remember correctly it was the right ovary . She will check her records to be accurate on that. The ovary was removed a couple of years ago. What could be the problem? Very respectfully
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response

As per your concern i would like to ask the duration from when is your wife experiencing this sharp pain. Is she is having this pain since the ovary has been removed (couple of years ago) or she is having this pain recently (few days). your wife needs to be examined properly. Please have a visit to the doctor who had operated for the removal of ovary.

Wish your wife good health
Thank you.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor